Originally Posted by Longview
ok..this past week ive noticed ive just not really been in the mood to have sex. which, before i started BC, i was totally always in the mood when the time came. My boyfriend is asking me whats been up with this..i know its the pill and ive tried to explain to him that it most likely is from that..but he swears that its not. but my question is..is there anything i can do about this? will it eventually go away after my body adjusts better to the pill? I dont really want to go off the pill for this reason, but if it continues i just might. any suggestions?
The pill can affect your sex drive, but with all do respect, you've been worrying unnecessarily about the effectiveness of your pills. Of course, these worries are going to make sex less appealing.
Also, Longview, you've just started the pill. You have to give it at least 3 cycles in order for your body to adjust to the hormones; you've only been on the pill for 3 weeks.
Quit looking for reasons to change pills!